Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 59, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Mar 15, 2025, 2:26 PM CDT for 4 counties in Mississippi. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 2:26 PM CDT (19:26 UTC)
- Expired
- Mar 15, 2025, 3:30 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jefferson Davis County, MS, Lawrence County, MS, Lincoln County, MS, Marion County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 19:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 3:03 PM CDT | TORNADO | 2 W Hickory Grove, MS | *** 1 FATAL, 1 INJ *** This tornado began in far northeastern Marion County, snapping several trees, damaging a home, and destroying a barn. It reached its peak intensity as it crossed into southeastern Jefferson Davis County, where two mobile homes were destr |
| Mar 15, 3:04 PM CDT | TORNADO | 3 Nw Hickory Grove, MS | Damage reported along Bethel Church Rd. |
| Mar 15, 3:08 PM CDT | TORNADO | 5 N Hickory Grove, MS | Large TDS, damage reported by EM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 10:31 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 7.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1647 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 369 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 15.9
The text
As transmitted.
109
WFUS54 KJAN 151926
TORJAN
MSC065-077-085-091-152030-
/O.NEW.KJAN.TO.W.0059.250315T1926Z-250315T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
226 PM CDT Sat Mar 15 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northern Marion County in south central Mississippi...
Southeastern Lincoln County in south central Mississippi...
Lawrence County in south central Mississippi...
Jefferson Davis County in south central Mississippi...
* Until 330 PM CDT.
* At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Ruth, or 10 miles east of Mccomb,
moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Jayess, Topeka, and Ruth around 230 PM CDT.
Tilton and Robinwood around 240 PM CDT.
Arm and Oak Vale around 245 PM CDT.
Progress around 250 PM CDT.
Society Hill around 255 PM CDT.
Prentiss, Silver Creek, and Carson around 300 PM CDT.
Bassfield around 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3133 9004 3133 9008 3135 9011 3135 9043
3174 8994 3162 8976 3161 8975 3154 8961
3151 8959 3143 8959 3143 8965 3140 8965
3126 9004
TIME...MOT...LOC 1926Z 231DEG 41KT 3126 9029
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
864 follow-up statements
812
WWUS54 KJAN 151941
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
241 PM CDT Sat Mar 15 2025
MSC085-151951-
/O.CAN.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Lincoln MS-
241 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Mississippi.
&&
LAT...LON 3134 9004 3133 9008 3135 9011 3135 9024
3150 9024 3174 8994 3161 8975 3154 8961
3151 8959 3143 8959 3143 8965 3140 8965
3126 9004
TIME...MOT...LOC 1941Z 231DEG 41KT 3137 9013
$$
MSC065-077-091-152030-
/O.CON.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Marion MS-Lawrence MS-Jefferson Davis MS-
241 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHERN
MARION...LAWRENCE AND JEFFERSON DAVIS COUNTIES...
At 241 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Jayess, or 12 miles south of Monticello, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Tilton, Robinwood, Arm, and Oak Vale around 245 PM CDT.
Progress and Society Hill around 250 PM CDT.
Prentiss, Silver Creek, and Carson around 300 PM CDT.
Bassfield around 310 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3134 9004 3133 9008 3135 9011 3135 9024
3150 9024 3174 8994 3161 8975 3154 8961
3151 8959 3143 8959 3143 8965 3140 8965
3126 9004
TIME...MOT...LOC 1941Z 231DEG 41KT 3137 9013
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86478
WWUS54 KJAN 151955
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
255 PM CDT Sat Mar 15 2025
MSC065-077-091-152030-
/O.CON.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Marion MS-Lawrence MS-Jefferson Davis MS-
255 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR NORTHERN
MARION...SOUTHEASTERN LAWRENCE AND JEFFERSON DAVIS COUNTIES...
At 255 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Oak Vale, or 9 miles southeast of Monticello, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Prentiss, Silver Creek, Progress, and Carson around 300 PM CDT.
Bassfield around 305 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3134 9004 3133 9008 3135 9011 3135 9014
3150 9014 3174 8994 3161 8975 3154 8961
3151 8959 3143 8959 3143 8965 3140 8965
3126 9004
TIME...MOT...LOC 1955Z 231DEG 41KT 3147 8998
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86939
WWUS54 KJAN 152012
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
312 PM CDT Sat Mar 15 2025
MSC077-091-152022-
/O.CAN.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Marion MS-Lawrence MS-
312 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR NORTHERN MARION AND SOUTHEASTERN LAWRENCE
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Mississippi.
&&
LAT...LON 3155 8995 3166 8982 3161 8975 3160 8972
3158 8970 3156 8964 3154 8961 3151 8959
3143 8959 3144 8982 3143 8983 3143 8984
TIME...MOT...LOC 2012Z 212DEG 39KT 3153 8970
$$
MSC065-152030-
/O.CON.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Jefferson Davis MS-
312 PM CDT Sat Mar 15 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CDT FOR SOUTHERN
JEFFERSON DAVIS COUNTY...
At 312 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bassfield, or 11 miles southeast of Prentiss, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southern Jefferson Davis County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3155 8995 3166 8982 3161 8975 3160 8972
3158 8970 3156 8964 3154 8961 3151 8959
3143 8959 3144 8982 3143 8983 3143 8984
TIME...MOT...LOC 2012Z 212DEG 39KT 3153 8970
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
86778
WWUS54 KJAN 152020
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
320 PM CDT Sat Mar 15 2025
MSC065-152030-
/O.EXP.KJAN.TO.W.0059.000000T0000Z-250315T2030Z/
Jefferson Davis MS-
320 PM CDT Sat Mar 15 2025
...THE TORNADO WARNING FOR SOUTHERN JEFFERSON DAVIS COUNTY WILL
EXPIRE AT 330 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until 600 PM CDT for south central
and southeastern Mississippi.
&&
LAT...LON 3155 8995 3166 8982 3161 8975 3160 8972
3158 8970 3156 8964 3154 8961 3151 8959
3143 8959 3144 8982 3143 8983 3143 8984
TIME...MOT...LOC 2020Z 231DEG 41KT 3158 8962
$$
86What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Mar 15, 2:17 PM CDT, 9 minutes earlier.
Area forecast discussion, Mar 15, 2:17 PM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
217 PM CDT Sat Mar 15 2025
...New DISCUSSION...
.DISCUSSION...
Issued at 216 PM CDT Sat Mar 15 2025
Tonight: Tornado outbreak is currently in progress for the eastern
half of our CWA. Strong to violent long-track tornadoes will remain
possible through the afternoon. Large hail and damaging winds will
also be possible.
Mid afternoon satellite imagery/RAP analysis showed the circulation
around a potent shortwave/trough over the southern Plains. Mid
afternoon surface analysis had a cold front dropping south across
our delta region and northeast Louisiana parishes. As the shortwave
trough continues shifting east the remainder of this afternoon and
evening, the cold front will shift east as well and bring an end to
the severe weather outbreak. Although the potential for severe
weather will end in east Mississippi early this evening, there will
be a low chance of light showers across the northern half of our CWA
until well after midnight as the axis of the shortwave trough swings
across our CWA. In the wake of the cold front and shortwave axis,
temperatures will bottom out much cooler than recent morning but
still a few degrees above normal in the upper 40s to lower 50s.
/22/
Through next Sunday: A ridging pattern will establish itself over
the region, bringing with it a welcome calm benign weather regime
for the work week. A weak cold front is expected to make its way
through the area Wednesday night, which will drop our high
temperatures from a balmy 75F to low-mid 60s to finish out the
work week. Low temperatures will also take a nosedive from the mid
50s Wednesday morning, to low-mid 30s Thursday and Friday
morning. At this time we are projected lows for the late week to
stay just above freezing however continual monitoring will be
needed for any minor adjustment that could drop our temperatures
another few degrees, which will put some sites (particularly
eastern ones) just below freezing. In conjunction with the
aforementioned front traversing the CWA, there is a chance for
some light scattered showers Wednesday night through Thursday
morning for zones east of I-20. Projected totals remains less than
half an inch for the entire period so impacts from this event
should remain minimal. Starting Friday afternoon, expect
temperatures and general conditions to rebound back to seasonal
norms./OAJ/
&&
.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT Sat Mar 15 2025
Poor flying conditions are expected until around 7pm (00Z on the
16th) throughout the CWA. There is a large severe weather system
producing damaging winds of over 60kt and hail over 2in moving
through the CWA. As such vis/cigs will range from LIFR to VFR
intermittently while the system passes through. This system should
clear western sites by 18Z, central sites by 21Z, and finally
eastern sites by 00Z. Once this system clears the area in question,
expect benign weather and mostly VFR conditions with ceilings
ranging in the 3-4kft range for the remainder of the TAF period./OAJ/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 50 63 39 68 / 20 0 0 0
Meridian 51 66 38 67 / 60 0 0 0
Vicksburg 49 63 39 69 / 20 0 0 0
Hattiesburg 53 70 40 70 / 30 0 0 0
Natchez 49 64 39 70 / 10 0 0 0
Greenville 48 59 39 65 / 60 0 0 0
Greenwood 49 60 37 67 / 50 10 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Wind Advisory until 7 PM CDT this evening for MSZ030>033-037>039-
043>046-048>052-054>058-062>066-072>074.
LA...None.
AR...None.
&&
22/OAJ/In the hours before
Local storm report, Mar 15, 12:29 PM CDT, 1 hour 57 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1229 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM Flash Flood 1 WNW Cleveland 33.75N 90.75W
03/15/2025 Bolivar MS Emergency Mngr
Emergency management reported multiple roads
flooded, west of Cleveland MS.
&&
CRLocal storm report, Mar 15, 1:13 PM CDT, 1 hour 13 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
113 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 PM Tstm Wnd Dmg 5 WSW Pelahatchie 32.30N 89.89W
03/15/2025 Rankin MS Law Enforcement
Local law enforcement reported several trees
down near Collier Cv in Rankin MS.
&&
CRLocal storm report, Mar 15, 1:30 PM CDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
130 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 PM Tstm Wnd Dmg 4 W Camden 32.78N 89.90W
03/15/2025 Madison MS Law Enforcement
Law enforcement reported a tree down on
Loring Rd. Both lanes of traffic are
blocked.
&&
CRLocal storm report, Mar 15, 1:49 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
149 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM Flash Flood Grenada 33.77N 89.81W
03/15/2025 Grenada MS Law Enforcement
Law enforcement reported multiple roads and
streets flooded across Grenada MS.
&&
CRLocal storm report, Mar 15, 1:54 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
154 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM Flash Flood Duck Hill 33.63N 89.71W
03/15/2025 Montgomery MS Law Enforcement
Law enforcement reported multiple
streets/roads flooded across the Duck Hill
city limit.
&&
CRLocal storm report, Mar 15, 2:23 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
223 PM CDT Sat Mar 15 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM Tstm Wnd Dmg 1 S Taylorsville 31.82N 89.43W
03/15/2025 Smith MS Public
Report of extensive tree damage along HWY-37
and damage to the roof of a structure.
&&
KPThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:35 PM CDT | Special Weather Statement | JAN | Bolivar | 55 min |
| Mar 14, 8:31 PM CDT | Special Weather Statement | JAN | Sunflower | 59 min |
| Mar 14, 9:28 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 62 min |
| Mar 14, 10:28 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 62 min |
| Mar 14, 11:11 PM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 64 min |
| Mar 14, 11:58 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 62 min |
| Mar 15, 12:28 AM CDT | Tornado Warning | JAN | Grenada | 47 min |
| Mar 15, 12:36 AM CDT | Special Weather Statement | JAN | Newton, Scott | 54 min |
| Mar 15, 12:47 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 43 min |
| Mar 15, 1:22 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 15, 1:26 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Winston | 64 min |
| Mar 15, 1:31 AM CDT | Special Weather Statement | JAN | Scott | 44 min |
| Mar 15, 1:44 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 61 min |
| Mar 15, 2:12 AM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 29 min |
| Mar 15, 2:22 AM CDT | Special Weather Statement | JAN | Newton | 38 min |
| Mar 15, 2:38 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 52 min |
| Mar 15, 2:57 AM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Newton | 63 min |
| Mar 15, 3:16 AM CDT | Special Weather Statement | JAN | Grenada | 29 min |
| Mar 15, 3:33 AM CDT | Special Weather Statement | JAN | Lowndes | 27 min |
| Mar 15, 5:16 AM CDT | Special Weather Statement | JAN | Bolivar | 29 min |
| Mar 15, 6:04 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 56 min |
| Mar 15, 6:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 54 min |
| Mar 15, 7:14 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower | 46 min |
| Mar 15, 7:56 AM CDT | Flash Flood Warning | JAN | Washington | 4 hr |
| Mar 15, 7:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 64 min |
| Mar 15, 7:57 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 48 min |
| Mar 15, 8:30 AM CDT | Flash Flood Warning | JAN | Bolivar | 4 hr |
| Mar 15, 8:34 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 41 min |
| Mar 15, 8:59 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Washington | 61 min |
| Mar 15, 9:06 AM CDT | Special Weather Statement | JAN | Carroll, Grenada, Holmes | 39 min |
| Mar 15, 9:10 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Sunflower, Washington | 65 min |
| Mar 15, 9:32 AM CDT | Wind Advisory | JAN | Attala, Choctaw, Clarke, Clay, Copiah, Covington and 23 more | 9 hr |
| Mar 15, 9:43 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Washington | 62 min |
| Mar 15, 9:50 AM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 55 min |
| Mar 15, 10:07 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 53 min |
| Mar 15, 10:26 AM CDT | Tornado Warning | JAN | Humphreys, Leflore, Sharkey, Sunflower, Washington | 64 min |
| Mar 15, 10:41 AM CDT | River Flood Warning | JAN | Carroll, Leflore | 49 hr |
| Mar 15, 10:56 AM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Warren, Washington and 1 more | 64 min |
| Mar 15, 10:59 AM CDT | Tornado Warning | JAN | Franklin, Jefferson, Lincoln | 61 min |
| Mar 15, 11:04 AM CDT | Tornado Warning | JAN | Holmes, Humphreys, Issaquena, Sharkey, Washington | 36 min |
| Mar 15, 11:08 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Sunflower | 67 min |
| Mar 15, 11:18 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Leflore, Sunflower | 57 min |
| Mar 15, 11:25 AM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Leflore, Sharkey, Sunflower, Washington | 4 hr |
| Mar 15, 11:38 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 67 min |
| Mar 15, 11:50 AM CDT | Tornado Warning | JAN | Carroll, Holmes, Humphreys, Yazoo | 55 min |
| Mar 15, 11:56 AM CDT | Tornado Warning | JAN | Carroll, Grenada, Leflore, Montgomery | 49 min |
| Mar 15, 12:02 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 58 min |
| Mar 15, 12:02 PM CDT | Tornado Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 58 min |
| Mar 15, 12:31 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Grenada, Holmes, Montgomery and 1 more | 59 min |
| Mar 15, 12:39 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 66 min |
| Mar 15, 12:43 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore, Montgomery and 1 more | 4 hr |
| Mar 15, 12:47 PM CDT | Tornado Warning | JAN | Rankin, Scott, Simpson, Smith | 30 min |
| Mar 15, 12:48 PM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Mar 15, 12:52 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 27 min |
| Mar 15, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Holmes, Leflore | 46 min |
| Mar 15, 1:26 PM CDT | Flash Flood Warning | JAN | Choctaw, Montgomery, Webster | 2 hr |
| Mar 15, 1:28 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lincoln, Simpson | 62 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 60 min |
| Mar 15, 1:30 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 60 min |
| Mar 15, 1:32 PM CDT | Tornado Warning | JAN | Jefferson Davis, Lawrence, Marion | 58 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Montgomery, Webster | 40 min |
| Mar 15, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Madison, Yazoo | 48 min |
| Mar 15, 1:55 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 65 min |
| Mar 15, 2:03 PM CDT | Tornado Warning | JAN | Covington, Jefferson Davis, Jones | 57 min |
| Mar 15, 2:09 PM CDT | Tornado Warning | JAN | Clarke, Jasper | 66 min |
| Mar 15, 2:11 PM CDT | Tornado Warning | JAN | Lowndes, Noxubee | 43 min |
| Mar 15, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 46 min |
| Mar 15, 2:16 PM CDT | Tornado Warning | JAN | Kemper | 44 min |
| Mar 15, 2:35 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Rankin, Simpson | 40 min |
| Mar 15, 2:35 PM CDT | Tornado Warning | JAN | Covington, Jones, Smith | 26 min |
| Mar 15, 2:43 PM CDT | Flash Flood Warning | JAN | Copiah, Covington, Jefferson Davis, Lawrence, Lincoln, Marion and 4 more | 4 hr |
| Mar 15, 2:49 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 56 min |
| Mar 15, 2:51 PM CDT | Tornado Warning | JAN | Marion | 24 min |
| Mar 15, 3:02 PM CDT | Tornado Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lamar, Smith | 58 min |
| Mar 15, 3:16 PM CDT | Tornado Warning | JAN | Jasper, Lauderdale, Newton | 25 min |
| Mar 15, 3:18 PM CDT | Flash Flood Warning | JAN | Clarke, Covington, Jasper, Jones, Kemper, Lauderdale and 2 more | 4 hr |
| Mar 15, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jefferson Davis, Jones, Lamar, Marion | 55 min |
| Mar 15, 3:43 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 26 min |
| Mar 15, 3:45 PM CDT | Tornado Warning | JAN | Clarke, Jasper, Lauderdale, Newton, Smith | 60 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha, Webster | 40 min |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.